American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B30) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Habib Ammari, Josselin Garnier and Laure Giovangigli. Mathematical modeling of fluorescence diffuse optical imaging of cell membrane potential changes. Quart. Appl. Math. 72 (2014) 137-176.
Abstract, references, and article information
View Article: PDF

[2] Nicola L. Scott and B. Straughan. Continuous dependence on the reaction terms in porous convection with surface reactions. Quart. Appl. Math. 71 (2013) 501-508.
Abstract, references, and article information
View Article: PDF

[3] Giovanni Cimatti. Existence and uniqueness for a two-point problem with an application to the electrical heating in an electrolyte. Quart. Appl. Math. 70 (2012) 383-392.
Abstract, references, and article information
View Article: PDF

[4] Meina Sun. Delta shock waves for the chromatography equations as self-similar viscosity limits. Quart. Appl. Math. 69 (2011) 425-443. MR 2850739.
Abstract, references, and article information
View Article: PDF

[5] Nicolas Burq, Patrick Gérard and Nikolay Tzvetkov. High frequency solutions of the nonlinear Schrödinger equation on surfaces. Quart. Appl. Math. 68 (2010) 61-71. MR 2598880.
Abstract, references, and article information
View Article: PDF

[6] Pedro Gamboa Romero. Polynomial decay to thermoelastic plates with memory. Quart. Appl. Math. 67 (2009) 553-558. MR 2547639.
Abstract, references, and article information
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1